# SDR AALA202003139008

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 68,124 hours, 8,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SWITCH GUARD ON FLIGHT DECK FORCED SWITCH TO OFF POSITION. MAINTENANCE REPOSITIONED EMERGENCY LIGHT SWITCH GUARD TO PROPER POSITION PER AMM 33-51-00-710-803.
